American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 119 found      Go to page: 1 2 3 4

[1] Ivana Kovacic. On the Use of Special Functions for Studying Truly Nonlinear Conservative Oscillators. Contemporary Mathematics 618 (2014) 281-298.
Book volume table of contents   
View Article: PDF

[2] Dongshu Wang. Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response. Proc. Amer. Math. Soc. 142 (2014) 623-638.
Abstract, references, and article information   
View Article: PDF

[3] Yan Wang. Positive solutions for vector differential equations. Proc. Amer. Math. Soc. 141 (2013) 4261-4274.
Abstract, references, and article information   
View Article: PDF

[4] Florin Diacu. Polygonal homographic orbits of the curved $n$-body problem. Trans. Amer. Math. Soc. 364 (2012) 2783-2802.
Abstract, references, and article information   
View Article: PDF

[5] R. Manásevich and J. R. Ward. On a result of Brezis and Mawhin. Proc. Amer. Math. Soc. 140 (2012) 531-539. MR 2846321.
Abstract, references, and article information   
View Article: PDF

[6] Alessandro Fonda and Rodica Toader. Periodic solutions of radially symmetric perturbations of Newtonian systems. Proc. Amer. Math. Soc. 140 (2012) 1331-1341. MR 2869116.
Abstract, references, and article information   
View Article: PDF

[7] O. Yu. Makarenkov. Poincaré index and periodic solutions of perturbed autonomous systems. Trans. Moscow Math. Soc. 70 (2009) 1-30. MR 2573636.
Abstract, references, and article information   
View Article: PDF

[8] Roland Rabanal. Center type performance of differentiable vector fields in the plane. Proc. Amer. Math. Soc. 137 (2009) 653-662. MR 2448587.
Abstract, references, and article information   
View Article: PDF

[9] F. Mañosas and J. Villadelprat. The bifurcation set of the period function of the dehomogenized Loud's centers is bounded. Proc. Amer. Math. Soc. 136 (2008) 1631-1642. MR 2373592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Franco and Pedro J. Torres. Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136 (2008) 1229-1236. MR 2367097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hongbin Chen and Yi Li. Stability and exact multiplicity of periodic solutions of Duffing equations with cubic nonlinearities. Proc. Amer. Math. Soc. 135 (2007) 3925-3932. MR 2341942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pavao Mardesic and Mariana Saavedra. Non-accumulation of critical points of the Poincaré time on hyperbolic polycycles. Proc. Amer. Math. Soc. 135 (2007) 3273-3282. MR 2322759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Adriana Buica and Aris Daniilidis. Stability of periodic solutions for Lipschitz systems obtained via the averaging method. Proc. Amer. Math. Soc. 135 (2007) 3317-3327. MR 2322764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Andres, Tomás Fürst and Karel Pastor. Period two implies all periods for a class of ODEs: A multivalued map approach. Proc. Amer. Math. Soc. 135 (2007) 3187-3191. MR 2322749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xiong Li and Ziheng Zhang. Unbounded solutions and periodic solutions for second order differential equations with asymmetric nonlinearity. Proc. Amer. Math. Soc. 135 (2007) 2769-2777. MR 2317951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Villadelprat. On the reversible quadratic centers with monotonic period function. Proc. Amer. Math. Soc. 135 (2007) 2555-2565. MR 2302576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Franco Obersnel and Pierpaolo Omari. Period two implies chaos for a class of ODEs. Proc. Amer. Math. Soc. 135 (2007) 2055-2058. MR 2299480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Martin Golubitsky and Ian Stewart. Nonlinear dynamics of networks: the groupoid formalism. Bull. Amer. Math. Soc. 43 (2006) 305-364. MR 2223010.
Abstract, references, and article information   
View Article: PDF

[19] Jan Andres and Tomás Fürst. An example of application of the Nielsen theory to integro-differential equations. Proc. Amer. Math. Soc. 134 (2006) 1985-1993. MR 2215767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fritz Gesztesy, Karl Unterkofler and Rudi Weikard. An explicit characterization of Calogero--Moser systems. Trans. Amer. Math. Soc. 358 (2006) 603-656. MR 2177033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Monica-Gabriela Cojocaru. Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 793-804. MR 2180897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zhengqiu Zhang and Shanwu Zeng. Periodic solution of a nonautonomous stage-structured single species model with diffusion. Quart. Appl. Math. 63 (2005) 277-289. MR 2150774.
Abstract, references, and article information
View Article: PDF

[23] Dingbian Qian. Large amplitude periodic bouncing for impact oscillators with damping. Proc. Amer. Math. Soc. 133 (2005) 1797-1804. MR 2120280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Gasull and J. Torregrosa. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc. 133 (2005) 751-758. MR 2113924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Andres and Karel Pastor. A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005) 449-453. MR 2093067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. M. Stanzhits'kii. Bounded and periodic solutions of linear and weakly nonlinear stochastic Itô systems. Theor. Probability and Math. Statist. 68 (2004) 147-155. MR 2000644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Chun-Lei Tang and Xing-Ping Wu. A note on periodic solutions of nonautonomous second-order systems. Proc. Amer. Math. Soc. 132 (2004) 1295-1303. MR 2053333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Evgenia H. Papageorgiou and Nikolaos S. Papageorgiou. Two nontrivial solutions for quasilinear periodic equations. Proc. Amer. Math. Soc. 132 (2004) 429-434. MR 2022365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shiqing Zhang and Qing Zhou. Periodic solutions for planar 2N-body problems. Proc. Amer. Math. Soc. 131 (2003) 2161-2170. MR 1963764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 119 found      Go to page: 1 2 3 4